RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 1995, Volume 1, Issue 2, Pages 471–489 (Mi fpm78)  

This article is cited in 1 scientific paper (total in 1 paper)

Serial Krull–Schmidt rings and pure-injective modules

G. E. Puninskii

Russian State Social University

Abstract: A ring is called Krull–Schmidt if every finitely presented module over it can be decomposed into direct sum of modules with local endomorphism rings. The serial Krull–Schmidt rings are described as rings with the weak invariance condition. The classification of indecomposable pure-injective modules over uniserial ring is simplified and criteria for the existence of superdecomposable pure-injective module is given for semi-invariant case. Let $T$ be the theory of all modules over effectively given invariant uniserial ring $R$ with infinite residue skew field. It is shown that $T$ is decidable if the question of invertibility of element from $R$ can be solved effectively.

Full text: PDF file (994 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 01.02.1995

Citation: G. E. Puninskii, “Serial Krull–Schmidt rings and pure-injective modules”, Fundam. Prikl. Mat., 1:2 (1995), 471–489

Citation in format AMSBIB
\Bibitem{Pun95}
\by G.~E.~Puninskii
\paper Serial Krull--Schmidt rings and pure-injective modules
\jour Fundam. Prikl. Mat.
\yr 1995
\vol 1
\issue 2
\pages 471--489
\mathnet{http://mi.mathnet.ru/fpm78}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1790976}
\zmath{https://zbmath.org/?q=an:0878.16006}


Linking options:
  • http://mi.mathnet.ru/eng/fpm78
  • http://mi.mathnet.ru/eng/fpm/v1/i2/p471

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. E. Puninski, “Pure projective modules over exceptional uniserial noncoherent rings”, J. Math. Sci., 187:2 (2012), 157–168  mathnet  crossref
  • Фундаментальная и прикладная математика
    Number of views:
    This page:224
    Full text:67
    References:25
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020